Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suggest treatment for symptoms of Addison's disease

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 2006
Answered : 1513 Questions
Question
My brother is 45, has had weeks of vomiting after meals, today his blood glucose hit 13, today he has had diarrhea. He also has been doing nutra-system prepared meals for 2 weeks & went from yesterday evening until today at 2:00 without eating. That is when his blood glucose dropped to 13. My mom, who is an RN, took vitals & discovered the extremely low blood glucose (she has never took one this low in 40 years of Home Health & Hospice Care). He is also a heavy drinker. He is also a heavy drinker. He will not go to the ED and believes the vomiting/diarrhea may be a stomach virus that is going around. Any thoughts?
Posted Wed, 11 Jan 2017 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Mirjeta Guni 18 minutes later
Brief Answer:
About XXXXXXX disease.

Detailed Answer:
Hello and thank you for asking HCM !

From the clinical description of the symptoms, seems to be XXXXXXX disease and i would recommend to start treatment with hydrocortisone as soon as possible.

In most of the cases, it has an autoimmune origin and other autoimmune pathologies should be checked ( type 1 Diabetes, autoimmune thyroiditis etc).

You will see the improvement within a few days after starting hydrocortisone.

Your treating physician will inform how to change the doses of hydrocortisone. Please discuss with him/her regarding further initiation of the treatment course.

Hope the information will help . Feel free to get back in case any further queries.

Kind regards,
Dr.Mirjeta
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor